MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (OUS)
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id: (b)(4).
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure the vasoview 7 xb bisector jaw was twisted and partially secured.When inserting the tool into the harvesting cannula, the surgeon tried to use the tool to grasp the vein and discovered it was bent.No resistance was noted while inserting the harvesting tool into the cannula but while opening the jaw and trying to grasp the vein, the surgeon was unable to do so.There was a delay waiting to open a new device.No harm to the patient.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).The lot # 25163305 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.The device was returned to the factory for evaluation on 09/09/2022.An investigation was conducted on 09/21/2022.A photographic was provided by the account.A photographic inspection was conducted.Signs of clinical use and no evidence of blood was observed.The cutter blade was observed to be extended and bent.No other visual defects were observed.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the bipolar jaws.The cutter blade was retracted.A mechanical evaluation was conducted.The blue toggle was manipulated to extend and retract the cutter blade.The cutter blade would not extend.The cutter blade was observed to be bent in between the one bipolar jaw.There were no other visual defects observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "material twisted/bent blade" was confirmed as well as for the analyzed failure "mechanical problem- blade not extending".The certificate of conformance (c of c) was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications.The c of c is available for review as an attachment to the record.

Brand Name
VASOVIEW 7 XB BISECTOR (OUS)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15327378
Report Number2242352-2022-00738
Device Sequence Number6362135
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2024
Device Model NumberVASOVIEW 7 XB BISECTOR (OUS)
Device Catalogue NumberVH-3200-W
Device Lot Number25163305
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale